# SDR HEEA0014240

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder Assy
- Part number: 206076047101
- Condition: Failed
- Location: M/R Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ASSY HAS NO OUTPUT PRESSURE.  CYCLES FLUID IN RESERVOIR.
